Diffusional phase transitions in multicomponent systems with a concentration dependent mobility matrix

Elliott, Charles M and Garcke, Harald (1997) Diffusional phase transitions in multicomponent systems with a concentration dependent mobility matrix. Physica D: Nonlinear Phenomena, 109 (3-4). pp. 242-256. ISSN 0167-2789

Full text not available from this repository.

Abstract

A model for phase separation in multicomponent systems is studied. In particular the possibility of a concentration dependence of the mobility matrix is taken into account. This leads to a system of fourth-order degenerate parabolic partial differential equations. We derive these equations from balance laws, show some properties of the model and prove a global existence result for the degenerate system.

Item Type: Article
Keywords: Multicomponent diffusion; Degenerate parabolic systems; Phase separation; Cahn-Hilliard equation
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 18:55
Last Modified: 17 Sep 2012 13:25
URI: http://sro.sussex.ac.uk/id/eprint/18929
📧 Request an update